Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Spotting. On implanon birth control. Do not have periods

I ve had the implanon birth control for over a year now. I ve had no periods during this time frame. I also run a lot s even before then I rarely had my period. Just the past two days I ve had very very slight spotting. Like not.really a big deal, but its just strange because its never happened before. Is this normal after over ayear nothke this occuring
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016
Implanon is sub dermal hormonal contraceptive method, used for 3 yrs and effective more than 99%.

It has some side effects & it varies from woman to woman like irregular period/ spotting, prolonged amenorrhea, headache, Weight change, abdominal discomfort, nausea, fatigue, mood swing etc.

Do a USG lower abdomen & some hormone test including blood for beta HCG to rule out underlying pathology if any. Take iron supplements with your diet.

Avoid stress, control body wt by regular light exercise, drink plenty of water and need proper sleep.

If you need further consultation with me,then you can visit
Take care.
Answered: Mon, 25 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor